# SDR ASAA2014013106744

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,519 hours, 1,110 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU "MAINT" LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 49-90-804.  NO DEFECTS OR FAULTS LOGGED. SUSPECT IMPROPER SHUTDOWN OF APU.
